# SDR 99ZZZX1728

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N670DF
- Make and model: Beech B200
- Aircraft serial: BB1631
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 188 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATES HIGH.  TROUBLESHOT TO OIL PRESSURE TRANSMITTER.  REPLACED TRANSMITTER, PN 101-389023-5, SN 6013-6-42 OFF, SN 5624-5-29 ON.  OPERATIONS CHECKED OK.
